MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125039
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the cuff on the tracheostomy tube would not deflate.Customer indicated there was no patient involvement with this event.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue could not be confirmed.A visual inspection was performed and it was observed that the stylet wire is contained in the tubing and the shape of the tubing has been altered using the stylet wire.A inflation/deflation test was performed, air was applied to the cuff and it was observed the cuff held the air.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on (b)(6) 2017, both cuffs of the broncho catheter would not fully deflate.There is no patient involved in this event.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6665503
Report Number8020889-2017-05055
Device Sequence Number16161207
Product Code BTS
UDI-Device Identifier30884522008758
UDI-Public30884522008758
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number125039
Device Catalogue Number125039
Device Lot Number201607312X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2017
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1